# SDR R61A2020031320399

- Difficulty date: February 26, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 31,783 hours, 19,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK-MAJOR REPAIR- DISCOVERED RH WING UPPER SKIN HAS SMOKING RIVETS AND SIGNS OF A CRACK AT THE #3 SPOILER INBD ATTACH FITTING AS MARKED.   REMOVED DAMAGE AT THE RH WING UPPER SKIN, AT THE #3 SPOILER INBD ATTACH FITTING, BY CUTTING OUT CRACK. FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR FILLER AND DOUBLER AT THE RH WING UPPER SKIN,AT THE #3 SPOILER INBD ATTACH FITTING. SURFACE PROTECTION APPLIED. REF EMB ETD2020-170-007540.
